Approximation by certain linking operators


Acu A., BAŞCANBAZ TUNCA G., Çetin N.

Annals of Functional Analysis, vol.11, no.4, pp.1184-1202, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1007/s43034-020-00081-x
  • Journal Name: Annals of Functional Analysis
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.1184-1202
  • Keywords: Bernstein operators, Genuine Bernstein-Durrmeyer operators, Modulus of continuity, Voronovskaya type theorem, Order of approximation

Abstract

© 2020, Tusi Mathematical Research Group (TMRG).In this paper, we improve the order of approximation of certain operators linking Bernstein and genuine Bernstein–Durrmeyer operators. Firstly, we obtain some direct results in terms of modulus of continuity and Voronovskaja type asymptotic formula for these operators. Finally, we give some numerical examples regarding the obtained theoretical results for new constructed operators.